# SDR REXA2014090900972

- Difficulty date: September 9, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300 PAX DOOR AFT DRAG ANGLE NEXT TO PULLEY BRACKET CRACKED.  REPAIRED AFT DRAG ANGLE ON PAX DOOR IAW SRM 52-11-04-201-002-A01.
